Regular and Chaotic Dynamics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Regul. Chaotic Dyn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Regul. Chaotic Dyn., 2018, Volume 23, Issue 6, Pages 785–796 (Mi rcd366)  

This article is cited in 2 scientific papers (total in 2 papers)

On Discretization of the Euler Top

Andrey V. Tsiganovab

a St. Petersburg State University, ul. Ulyanovskaya 1, St. Petersburg, 198504 Russia
b Udmurt State University, ul. Universitetskaya 1, Izhevsk, 426034 Russia

Abstract: The application of intersection theory to construction of $n$-point finite-difference equations associated with classical integrable systems is discussed. As an example, we present a few new discretizations of motion of the Euler top sharing the integrals of motion with the continuous time system and the Poisson bracket up to the integer scaling factor.

Keywords: Euler top, finite-difference equations, arithmetic of divisors

Funding Agency Grant Number
Russian Science Foundation 15-12-20035
The work was supported by the Russian Science Foundation (project 15-12-20035).


DOI: https://doi.org/10.1134/S1560354718060114

References: PDF file   HTML file

Bibliographic databases:

MSC: 37J35,70H06
Received: 12.03.2018
Accepted:03.07.2018
Language:

Citation: Andrey V. Tsiganov, “On Discretization of the Euler Top”, Regul. Chaotic Dyn., 23:6 (2018), 785–796

Citation in format AMSBIB
\Bibitem{Tsi18}
\by Andrey V. Tsiganov
\paper On Discretization of the Euler Top
\jour Regul. Chaotic Dyn.
\yr 2018
\vol 23
\issue 6
\pages 785--796
\mathnet{http://mi.mathnet.ru/rcd366}
\crossref{https://doi.org/10.1134/S1560354718060114}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000452874500011}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85058823174}


Linking options:
  • http://mi.mathnet.ru/eng/rcd366
  • http://mi.mathnet.ru/eng/rcd/v23/i6/p785

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Božidar Jovanović, Yuri N. Fedorov, “Discrete Geodesic Flows on Stiefel Manifolds”, Proc. Steklov Inst. Math., 310 (2020), 163–174  mathnet  crossref  crossref  isi  elib
    2. V A. Tsiganov, “Discretization and superintegrability all rolled into one”, Nonlinearity, 33:9 (2020), 4924–4939  crossref  mathscinet  zmath  isi  scopus
  • Number of views:
    This page:88
    References:21

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022